Question

 Is this linked to my tricyclic antidepressant ?

Answer It could be, antidepressant adjust your serotonin levels. Which if to high (or until your body adjust) gives you a euphoric feeling. It can also cause you to become drowsy be careful until you beco... Read More »
http://answers.yahoo.com//question/index?qid=20120817180540AAysoBv

Top Q&A For: Is this linked to my tricyclic antidepressant

How to Take Antidepressant Medicine?

Serious depression, known as Major Depressive Disorder, effects about five percent of the population. Another ten percent will suffer a serious depressive episode, which may require medical treatme... Read More »
http://www.wikihow.com/Take-Antidepressant-Medicine

Can I take an antihistamine with an antidepressant?

On One Hand: Several Types Of Each Medication Are AvailableAntihistamines are allergy medications that interfere with receptors that pick up allergy-causing histamines, according to WebMD. Antihist... Read More »
http://www.answerbag.com/q_view/1971453

What are the benefits of an antidepressant medication?

Depression is a serious mental health concern affecting more than 121 million people around the world, according to the Food and Drug Administration (FDA). Antidepressant medications are an effecti... Read More »
http://www.answerbag.com/q_view/1903613

How to Compare Antidepressant Drugs?

Finding the right medication to treat depression can be difficult for patients. These drugs can take several weeks to become fully effective and can cause bothersome side effects. Fortunately, ther... Read More »
http://www.wikihow.com/Compare-Antidepressant-Drugs


feedback
loading